Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Detection of a nontrivial product in the stable homotopy groups of spheres

Linan Zhong and Yuyu Wang

Algebraic & Geometric Topology 13 (2013) 3009–3029
Bibliography
1 T Aikawa, $3$–dimensional cohomology of the mod $p$ Steenrod algebra, Math. Scand. 47 (1980) 91 MR600080
2 R L Cohen, Odd primary infinite families in stable homotopy theory, Mem. Amer. Math. Soc. 30 (1981) MR603393
3 C N Lee, Detection of some elements in the stable homotopy groups of spheres, Math. Z. 222 (1996) 231 MR1429336
4 X G Liu, Some infinite elements in the Adams spectral sequence for the sphere spectrum, J. Math. Kyoto Univ. 48 (2008) 617 MR2511053
5 X Liu, A Toda bracket in the stable homotopy groups of spheres, Algebr. Geom. Topol. 9 (2009) 221 MR2482074
6 X Liu, W Li, A product involving the $\beta$–family in stable homotopy theory, Bull. Malays. Math. Sci. Soc. 33 (2010) 411 MR2732162
7 X G Liu, X J Wang, A four-filtrated May spectral sequence and its applications, Acta Math. Sin. (Engl. Ser.) 24 (2008) 1507 MR2438318
8 A Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Mem. Amer. Math. Soc. No. 42 (1962) 112 MR0182001
9 M Mahowald, A new infinite family in ${}_{2}\pi_{*}{}^{s}$, Topology 16 (1977) MR0445498
10 H R Miller, D C Ravenel, W S Wilson, Periodic phenomena in the Adams–Novikov spectral sequence, Ann. of Math. 106 (1977) 469 MR0458423
11 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics 121, Academic Press (1986) MR860042
12 X Wang, Some notes on the Adams spectral sequence, Acta Math. Sinica 10 (1994) 4 MR1436244
13 X Wang, Q Zheng, The convergence of ${\tilde{\alpha}_s^{(n)}h_0 h_k}$, Sci. China Ser. A 41 (1998) 622 MR1633827